# SDR REXA201100387

- Difficulty date: June 15, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 17,053 hours, 14,383 cycles
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT FLT SPOILER DEFLECTED UNCOMMANDED IN CRUISE BRIEFLY.  REMOVED AND REPLACED RT NR 2 SECU IAW AMM 27-61-05.  OPS CHECK NORMAL, HAVE VERIFIED PART AFFECTIVITY.
